MathSciNet Relay Station
MathSciNet bibliographic data
MR294378 (45 #3448) 15A63
Sah, Chih Han Symmetric bilinear forms and quadratic forms. J. Algebra 20 (1972), 144–160.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement